MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011493-15
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).Evaluation summary: visual inspection was performed on the returned device.The dislodged stent was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported revealed no other incidents.The investigation determined that the reported dislodgment was likely due to operational context (inadvertent mishandling).The rx herculink elite instruction for use, instructs: prior to using the rx herculink elite peripheral stent system, carefully remove the system from the package and inspect for bends, kinks, and other damage.Failing to inspect the stent prior to use did not cause the dislodgment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 5.0x15mm rx herculink elite stent delivery system (sds) was advanced to the target lesion and the balloon inflated when the stent was noted to be missing.The stent was found inside the protective sheath.The sds was removed and the procedure completed with another device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8560852
Report Number2024168-2019-03368
Device Sequence Number13862699
Product Code NIN
UDI-Device Identifier08717648078019
UDI-Public08717648078019
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number1011493-15
Device Lot Number9032261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1